Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 19, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at May 17, 2019, 8:48 PM CDT for Clark County, Ford County, Meade County, Kansas. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2019, 8:48 PM CDT (01:48 UTC)
- Expired
- May 17, 2019, 9:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
Counties Clark County, KS, Ford County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 31 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 9:06 PM CDT | TORNADO | 3 Nw Bloom, KS | CORRECTS PREVIOUS TORNADO REPORT FROM 3 NW BLOOM. A HOUSE WAS DAMAGED AT 115 AND WRANGLER RD. THE TIME WAS CORRECTED. |
| May 17, 9:08 PM CDT | TORNADO | 4 N Bloom, KS | A HOUSE WAS DAMAGED AT 117 AND WILDFIRE RD. |
| May 17, 9:11 PM CDT | TORNADO | 6 N Bloom, KS | SHED DAMAGED AT 118 AND WHIRLWIND RD. THE TIME WAS ESTIMATED FROM RADAR. |
| May 17, 9:13 PM CDT | TORNADO | 6 Wsw Ford, KS | CORRECTS PREVIOUS TORNADO REPORT FROM 6 WSW FORD. DAMAGE DONE TO A SHED AT 120 AND VALLEY RD. THE TIME ESTIMATED FROM RADAR. |
| May 17, 9:13 PM CDT | TORNADO | 6 Wsw Ford, KS | DAMAGE DONE TO A SHED AT 120 AND VALLEY RD. THE TIME ESTIMATED FROM RADAR. |
| May 17, 9:25 PM CDT | TORNADO | 3 Nw Bloom, KS | A HOUSE WAS DAMAGED AT 115 AND WRANGLER RD. |
| May 17, 9:38 PM CDT | TORNADO | 6 Ssw Windhorst, KS | LARGE WEDGE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 7:39 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2358 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 314 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 22.0
The text
As transmitted.
520
WFUS53 KDDC 180148
TORDDC
KSC025-057-119-180230-
/O.NEW.KDDC.TO.W.0019.190518T0148Z-190518T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
848 PM CDT Fri May 17 2019
The National Weather Service in Dodge City has issued a
* Tornado Warning for...
Eastern Ford County in southwestern Kansas...
Northeastern Meade County in southwestern Kansas...
Northwestern Clark County in southwestern Kansas...
* Until 930 PM CDT.
* At 848 PM CDT, a confirmed tornado was located very near Minneola,
moving northeast at 45 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Bloom around 900 PM CDT.
Kingsdown around 910 PM CDT.
Ford around 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3731 10003 3744 10018 3786 9976 3749 9956
TIME...MOT...LOC 0148Z 227DEG 40KT 3743 10004
TORNADO...OBSERVED
HAIL...2.50IN
$$
RUSSELL2 follow-up statements
427
WWUS53 KDDC 180205
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
905 PM CDT Fri May 17 2019
KSC119-180212-
/O.CAN.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Meade KS-
905 PM CDT Fri May 17 2019
...THE TORNADO WARNING FOR NORTHEASTERN MEADE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.
LAT...LON 3737 10009 3739 10009 3739 10011 3747 10011
3747 10014 3748 10014 3786 9976 3749 9956
3731 10003
TIME...MOT...LOC 0202Z 205DEG 42KT 3755 9995
$$
KSC025-057-180230-
/O.CON.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Ford KS-Clark KS-
905 PM CDT Fri May 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN
FORD AND NORTHWESTERN CLARK COUNTIES...
At 902 PM CDT, a confirmed tornado was located near Bloom, moving
northeast at 40 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Law enforcement confirmed tornado. Multiple reports of a
large damaging tornado north of Bloom.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Ford around 915 PM CDT.
Spearville around 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3737 10009 3739 10009 3739 10011 3747 10011
3747 10014 3748 10014 3786 9976 3749 9956
3731 10003
TIME...MOT...LOC 0202Z 205DEG 42KT 3755 9995
TORNADO...OBSERVED
HAIL...2.50IN
$$
RUSSELL133
WWUS53 KDDC 180221
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
921 PM CDT Fri May 17 2019
KSC025-180230-
/O.CAN.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Clark KS-
921 PM CDT Fri May 17 2019
...THE TORNADO WARNING FOR NORTHWESTERN CLARK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.
LAT...LON 3747 9987 3753 10000 3756 10006 3786 9976
3758 9961 3751 9976
TIME...MOT...LOC 0220Z 212DEG 40KT 3764 9982
$$
KSC057-180230-
/O.CON.KDDC.TO.W.0019.000000T0000Z-190518T0230Z/
Ford KS-
921 PM CDT Fri May 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN
FORD COUNTY...
At 920 PM CDT, a confirmed large and extremely dangerous tornado was
located near Ford, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
This tornadic thunderstorm will remain over mainly rural areas of
eastern Ford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.
&&
LAT...LON 3747 9987 3753 10000 3756 10006 3786 9976
3758 9961 3751 9976
TIME...MOT...LOC 0220Z 212DEG 40KT 3764 9982
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
RUSSELLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 17, 5:36 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, May 17, 5:36 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 536 PM CDT Fri May 17 2019 .UPDATE... Issued at 536 PM CDT Fri May 17 2019 Capping inversion of warm air aloft appears to be winning the battle across SW Kansas. HRRR has been one of the last holdouts calling for supercell initiation, originating from the Oklahoma panhandle. A recent attempt at initiation in Beaver county, Oklahoma on radar/satellite has failed. Pronounced dryline is clearly visible on radar, from just west of Scott City, to just west of Liberal. Its eastward momentum is ending, and will begin retreating soon. With the loss of convergence and strong capping, reduced pop grids for the next several hours. Kept a 20% mention out of respect for the extremely unstable airmass east of the dryline, but it appears convection will struggle or fail to initiate. Towards midnight, HRRR shows a rapid explosion of convection from near Dodge City to near Hays, as the cold front/dryline combination collide with the moisture/instability axis. This seems reasonable, and large hail is possible from this activity overnight. && .SHORT TERM...(This evening through Saturday) Issued at 100 PM CDT Fri May 17 2019 Depending on the strength of a capping inversion, thunderstorms will be possible this evening as short range models continue to show a strengthening field of southwesterlies aloft spreading eastward across the Western High Plains downstream of a negatively tilted upper level trough shifting across the Great Basin. As an upper level shortwave perturbation lifts northeast across the Colorado Rockies into western Nebraska, a deepening surface low in eastern Colorado will begin to lift northeast into southwest Nebraska. Meanwhile, a sharpening attendant dryline near and along the Colorado border will edge slowly eastward across west central and southwest Kansas. Ahead of the dryline, a prevailing southerly flow will draw ample moisture into the area with surface dewpoints climbing up into the lower/mid 60s(F), providing substantial instability as low/mid level lapse rates steepen. Although the strength of the cap remains an issue in regards to timing of initiation and coverage, isolated to potentially widely scattered thunderstorms will be possible early this evening in vicinity of the dryline as it advances across western Kansas. The better chance for development looks to be further north toward the I-70 corridor. Based on model soundings, favorable deep layer shear and instability with SBCAPE values in excess of 3000 J/kg suggest a significant severe potential with any storm that develops. Large hail and damaging winds will be the main threats initially with isolated tornadoes also possible. The focus for thunderstorm chances shifts east late Saturday afternoon as the main upper level trough axis moves out of the Colorado Rockies into the Western High Plains, nudging the dryline further east into central Kansas by Saturday afternoon. Meanwhile, there is fair agreement betweent the NAM/GFS/GEM/ECMWF of a secondary surface low developing generally across extreme southwest Kansas into the panhandles of Oklahoma and Texas by early afternoon with a convergence zone setting up along a developing attendant boundary extending northeast into central/north central Kansas. Dependent on recovery time from any convection the previous 12-24 hours, thunderstorms may develop in vicinity of a surface trough/dryline more toward central Kansas, then later Saturday evening in west central and portions of southwest Kansas as a cold front begins to push southeast into the area out of northeast Colorado and southwest Nebraska. As for temperatures, a drier and slightly cooler air mass will spread southeast into western Kansas tonight in wake of the advancing surface trough/dryline. Look for lows well down into the 50s(F) by early Saturday morning with a few 60s(F) still possible in south central Kansas. Expect highs only up into the 70s(F) Saturday afternoon. .LONG TERM...(Saturday night through Friday) Issued at 205 PM CDT Fri May 17 2019 Drier conditions will prevail Sunday as an upper level trough quickly lifts northeast out of the Central Plains into the Upper Midwest. Drier and cooler air will filter into the high plains behind a departing cold front limiting highs to the 70s(F) across much of the area Sunday afternoon. A few upper 60s(F) will be possible further north in west central and central Kansas. Rain chances return Monday into early Tuesday as an easterly upslope flow sets up across the Western High Plains ahead of yet another upper level low pushing eastward across the Intermountain West. With sufficient lift and moisture present, showers/thunderstorms will be possible by late Monday afternoon as a series of H5 vort maxima begin to eject out of the Desert Southwest into the high plains of western Kansas. Medium range models are in fair agreement showing stronger QFP signals, more specifically across central Kansas where the ground remains fairly saturated from heavy rainfall in the last week or so, resulting in potential flooding impacts. Easterly upslope winds will do little to erode a cooler air mass settled across the high plains to kick off the work week. Considering likely increased cloud cover and potential areas of rain, highs are expected to remain well below normal Monday before beginning to slowly recover through the middle part of the week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 453 PM CDT Fri May 17 2019 Strong south winds gusting 35-40 kts late this afternoon will diminish rapidly this evening as the pressure gradient collapses. A capping inversion of warm air aloft is expected to prevent thunderstorm development this evening, and will remove all mention of convection from the TAFs, but will continue to monitor. Surface winds will trend light NW overnight, behind the passage of a cold front/dryline. VFR with variable amounts of cirrus will continue through tonight, with SKC by 12z Sat. Broken/overcast mid layer clouds will increase by 18z Sat as main shortwave energy arrives. Scattered showers and thunderstorms are most likely from HYS to DDC Saturday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 54 79 49 72 / 20 30 30 0 GCK 49 76 46 71 / 20 30 20 0 EHA 50 75 46 75 / 0 20 10 10 LBL 52 77 47 74 / 10 10 10 0 HYS 56 77 49 69 / 30 30 50 0 P28 64 79 53 74 / 30 40 50 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Turner SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...Turner
Hazardous weather outlook, May 17, 2:20 AM CDT, 18 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 220 AM CDT Fri May 17 2019 KSZ030-031-043>046-061>066-074>081-084>090-180730- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 220 AM CDT Fri May 17 2019 /120 AM MDT Fri May 17 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Hazards start the day with fire weather and non-thunderstorm winds. Wind gusts out of the south expected to push into the 40 mph range with relative humidity values dropping into the 20 percent range for western counties. Severe weather and lightning will become a threat during the late afternoon and evening time frame for points east of HWY 83 and pushing eastward out of the CWA by 10PM CDT. All forms of severe weather are a concern with large hail, wind, and a few tornadoes possible during this time frame. Day 1 Hazards ------------- * Lightning: Limited risk * Severe thunderstorm: Elevated risk * Non-thunderstorm wind: Elevated risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- More rounds of storms expected in the long term, especially a severe threat for Saturday, mainly east of HWY 183 for eastern counties of central and south central Kansas. More impulses look to push across the region sporadically throughout the next week with flooding becoming a major concern for early next week on Monday and Tuesday with rainfall amounts expected to push into the 3-4 inch range for eastern counties that have been quite saturated and flooded over the past week or so from previous heavy rains. Days 2-7 Hazards ---------------- * Saturday - Lightning: Limited risk - Severe thunderstorm: Limited risk * Sunday - NONE * Monday - Lightning: Elevated risk - Non thunderstorm wind: Limited risk * Tuesday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Wednesday - Non thunderstorm wind: Limited risk * Thursday - Non thunderstorm wind: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for points east of Highway 83 after 4PM CDT. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, May 17, 7:41 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 9 NNW MONTEZUMA 37.70N 100.53W
05/17/2019 E1.00 INCH GRAY KS PUBLIC
&&
LEELocal storm report, May 17, 7:47 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
747 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 14 SSW MEADE STATE PARK 37.00N 100.57W
05/17/2019 MEADE KS TRAINED SPOTTER
THE TORNADO SPUN UP VERY QUICKLY NEAR THE
STATE LINE AND MOVED NORTHEAST.
&&Local storm report, May 17, 7:57 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
757 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 6 N CIMARRON 37.90N 100.36W
05/17/2019 E0.88 INCH GRAY KS PUBLIC
&&
LEELocal storm report, May 17, 8:16 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
816 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL MEADE 37.29N 100.35W
05/17/2019 E1.00 INCH MEADE KS CO-OP OBSERVER
QUARTER-SIZED HAIL IN PROGRESS.
&&Local storm report, May 17, 8:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
833 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 4 W MEADE STATE PARK 37.17N 100.51W
05/17/2019 E2.00 INCH MEADE KS PUBLIC
THE HAIL WAS REPORTED TO BE 2.25 INCHES IN
DIAMETER.
&&Local storm report, May 17, 8:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO 3 NW FOWLER 37.41N 100.23W
05/17/2019 MEADE KS LAW ENFORCEMENT
THE TORNADO TOUCHED DOWN BRIEFLY AND
PRODUCED A DEBRIS CLOUD.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:13 PM CDT | Special Weather Statement | DDC | Meade | 47 min |
| May 17, 7:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Lane, Ness | 47 min |
| May 17, 7:19 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 56 min |
| May 17, 7:41 PM CDT | Tornado Warning | DDC | Meade | 34 min |
| May 17, 7:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman, Lane, Ness | 54 min |
| May 17, 7:57 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 48 min |
| May 17, 8:28 PM CDT | Tornado Warning | DDC | Hodgeman | 32 min |
| May 17, 8:37 PM CDT | Tornado Warning | DDC | Clark, Ford, Gray, Meade | 38 min |
| May 17, 8:52 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 23 min |
| May 17, 9:07 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush, Trego | 40 min |
| May 17, 9:12 PM CDT | Tornado Warning | DDC | Edwards, Ford | 33 min |
| May 17, 9:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush | 31 min |
| May 17, 9:36 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 24 min |
| May 17, 9:55 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 50 min |
| May 17, 10:37 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 38 min |
| May 17, 10:51 PM CDT | Special Weather Statement | DDC | Trego | 54 min |
| May 17, 11:20 PM CDT | Tornado Warning | DDC | Stafford | 25 min |
| May 17, 11:34 PM CDT | Special Weather Statement | DDC | Stafford | 41 min |
| May 17, 11:37 PM CDT | Special Weather Statement | DDC | Ness | 38 min |
| May 17, 11:59 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 16 min |
| May 18, 12:02 AM CDT | Special Weather Statement | DDC | Ellis, Rush | 43 min |
| May 18, 12:39 AM CDT | Special Weather Statement | DDC | Stafford | 36 min |
| May 18, 12:18 PM CDT | Special Weather Statement | DDC | Barber | 57 min |
| May 18, 1:21 PM CDT | Special Weather Statement | DDC | Pratt | 39 min |
| May 18, 2:58 PM CDT | Special Weather Statement | DDC | Hamilton, Morton, Stanton, Stevens | 47 min |
| May 18, 3:58 PM CDT | Special Weather Statement | DDC | Grant, Hamilton, Stevens | 32 min |
| May 18, 4:14 PM CDT | Special Weather Statement | DDC | Kiowa | 61 min |
| May 18, 4:18 PM CDT | Special Weather Statement | DDC | Gray | 27 min |
| May 18, 4:32 PM CDT | Special Weather Statement | DDC | Grant, Hamilton, Haskell, Kearny, Seward | 43 min |
| May 18, 4:41 PM CDT | Special Weather Statement | DDC | Lane, Scott | 34 min |
| May 18, 4:52 PM CDT | Special Weather Statement | DDC | Gray, Haskell, Meade | 53 min |
| May 18, 4:56 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 49 min |
| May 18, 5:02 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 43 min |
| May 18, 5:04 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 19 min |
| May 18, 5:14 PM CDT | Special Weather Statement | DDC | Kearny | 46 min |
| May 18, 5:16 PM CDT | Special Weather Statement | DDC | Lane, Scott | 44 min |
| May 18, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 47 min |
| May 18, 5:39 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Meade | 51 min |
| May 18, 5:47 PM CDT | Special Weather Statement | DDC | Lane | 28 min |
| May 18, 5:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane | 49 min |
| May 18, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 55 min |
| May 18, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 52 min |
| May 18, 6:21 PM CDT | Special Weather Statement | DDC | Pratt | 54 min |
| May 18, 6:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt, Stafford | 50 min |
| May 18, 6:49 PM CDT | Special Weather Statement | DDC | Finney, Hodgeman, Lane, Ness, Scott | 56 min |
| May 18, 6:53 PM CDT | Special Weather Statement | DDC | Clark, Comanche, Edwards, Ford, Gray, Kiowa and 1 more | 52 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.